Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 45, Pages 2863-2872
http://dx.doi.org/10.1155/S0161171203202386

A new characterization of some alternating and symmetric groups

1Faculty of Mathematical Sciences and Computer Engineering, University for Teacher Education, 599 Taleghani Ave., Tehran 15614, Iran
2241 Golnaz Street, Velenjak, Tehran 19847, Iran

Received 5 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amir Khosravi and Behrooz Khosravi, “A new characterization of some alternating and symmetric groups,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 45, pp. 2863-2872, 2003. https://doi.org/10.1155/S0161171203202386.